Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 25, NWS Miami, FL

April 30, 2008Collier County, Florida

NWS Miami, FL issued this red flag warning at Apr 30, 2008, 3:51 AM EDT for Collier County, Florida. It took effect at Apr 30, 2008, 8:09 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2008, 3:51 AM EDT (07:51 UTC)
In effect from
Apr 30, 2008, 8:09 AM EDT
Expired
Apr 30, 2008, 7:00 PM EDT
In force
11 hr
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 300751
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
351 AM EDT WED APR 30 2008

...RED FLAG WARNING FOR GLADES, HENDRY AND COLLIER COUNTIES THIS
AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR
SEVERAL HOURS... 

FLZ063-066-070-301600-
/O.NEW.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/
GLADES-HENDRY-INLAND COLLIER-
351 AM EDT WED APR 30 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. 

STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED
ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL
FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB
INTO THE MID 80S OVER INTERIOR SOUTH FLORIDA. THIS COMBINED WITH
DEW POINTS IN THE LOWER TO MID 50S WILL RESULT IN RELATIVE
HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS THIS
AFTERNOON INTO EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS82 KMFL 301209
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
809 AM EDT WED APR 30 2008

...RED FLAG WARNING FOR GLADES... HENDRY AND COLLIER COUNTIES
THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT
FOR SEVERAL HOURS...

FLZ069-302300-
/O.EXA.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/
COASTAL COLLIER-
809 AM EDT WED APR 30 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. 

STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED
ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL
FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB
INTO THE MID 80S OVER INTERIOR AND WEST COASTAL AREAS OF SOUTH
FLORIDA. THIS COMBINED WITH DEW POINTS IN THE LOWER TO MID 50S
WILL RESULT IN RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR
SEVERAL HOURS THIS AFTERNOON INTO EARLY THIS EVENING. IT NOW
APPEARS EVIDENT THAT THE SEA BREEZE MAY NOT PUSH INLAND AND
PREVENT COASTAL COLLIER LOCATIONS FROM REACHING RED FLAG
CONDITIONS... THEREFORE A RED FLAG WARNING HAS NOW BEEN ISSUED FOR
COASTAL SECTIONS OF COLLIER COUNTY FOR THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ063-066-070-302300-
/O.CON.KMFL.FW.W.0025.080430T1700Z-080430T2300Z/
GLADES-HENDRY-INLAND COLLIER-
809 AM EDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

STRONG HIGH PRESSURE WILL BUILD BEHIND A COLD FRONT THAT MOVED
ACROSS SOUTH FLORIDA EARLY THIS MORNING. MUCH DRIER AIR WILL
FILTER ACROSS THE REGION AND TEMPERATURES ARE EXPECTED TO CLIMB
INTO THE MID 80S OVER INTERIOR SOUTH FLORIDA. THIS COMBINED WITH
DEW POINTS IN THE LOWER TO MID 50S WILL RESULT IN RELATIVE
HUMIDITIES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS THIS
AFTERNOON INTO EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KMFL 302004
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT WED APR 30 2008

...RED FLAG WARNING CONTINUES FOR GLADES...HENDRY AND COLLIER
COUNTIES THIS AFTERNOON FOR RELATIVE HUMIDITIES DROPPING BELOW 35
PERCENT FOR 4 OR MORE HOURS...
...FIRE WEATHER WATCH SAME AREAS THURSDAY AFTERNOON FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS...

FLZ063-066-069-070-302315-
/O.NEW.KMFL.FW.A.0018.080501T1700Z-080501T2300Z/
/O.CON.KMFL.FW.W.0025.000000T0000Z-080430T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
404 PM EDT WED APR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
EDT THIS EVENING. 

A VERY DRY AIRMASS HAS SETTLED ACROSS SOUTH FLORIDA THIS
AFTERNOON, WITH DEWPOINTS HAVING DROPPED INTO THE UPPER 40S TO
AROUND 50, LEADING TO RHS BETWEEN 25 AND 30 PERCENT ACROSS THE
WARNING AREA. EASTERLY FLOW SHOULD ALLOW DEWPOINTS TO MODERATE
SOME TOMORROW, HOWEVER, LINGERING DRY AIR IN THE MIXING LAYER WILL
STILL MIX DOWN TO THE SURFACE. AS A RESULT, DEWPOINTS WILL REMAIN
IN THE LOWER TO MID 50S, WHICH WOULD ALLOW RHS TO DROP BELOW 35
PERCENT FOR SEVERAL HOURS TOMORROW AFTERNOON AS TEMPS CLIMB INTO
THE MID 80S.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

STRASSBERG
000 
WWUS82 KMFL 302259 AAA
RFWMFL

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT WED APR 30 2008

...RED FLAG WARNING FOR GLADES HENDRY AND COLLIER COUNTIES WILL
EXPIRE AT 7 PM EDT... 
...FIRE WEATHER WATCH SAME AREAS THURSDAY AFTERNOON FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS...

FLZ063-066-069-070-011000-
/O.EXP.KMFL.FW.W.0025.000000T0000Z-080430T2300Z/
/O.CON.KMFL.FW.A.0018.080501T1700Z-080501T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
659 PM EDT WED APR 30 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

RELAIVE HUMIDITIES BELOW 35 PERCENT ARE COMMON ESPECIALLY ACROSS
THE WESTERN PARTS OF GLADES, HENDRY AND COLLIER COUNTIES BUT
AS THE SUN SETS AND TEMPERATURES BEGIN TO FALL RELATIVE HUMIDITIES
WILL CORRESPONDINGLY BEGIN TO RISE. 

HOWEVER, THE DRY AIR MASS IS EXPECTED TO PREVAIL THROUGH THURSDAY WITH
RELATIVE HUMIDITIES AGAIN DROPPING BELOW 35 PERCENT FOR FOUR OR
MORE HOURS THURSDAY AFTERNOON ACROSS THIS SAME AREA. AN EASTERLY
WIND FLOW WILL BRING MORE MOISTURE INTO SOUTHWEST FLORIDA
BEGINNING LATE THURSDAY AND LASTING INTO THE UPCOMING WEEKEND.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 29, 10:35 PM EDT, 5 hours 16 minutes earlier.

Area forecast discussion, Apr 29, 10:35 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1035 PM EDT TUE APR 29 2008

.UPDATE 2...
LAST CLUSTER OF SHOWERS HAS MOVED MOSTLY OUT OVER BISCAYNE BAY AND
THE ATLANTIC NEARSHORE WATERS, SO HAVE UPDATED THE FORECAST TO
LOWER POPS AND REMOVE THUNDER MENTION OVER LAND. IT ALSO APPEARS
THE DEWPOINT GRADIENT IS BEGINNING TO MOVE SOUTH ACROSS THE NORTHERN CWA.
THE 00Z MIAMI SOUNDING SHOWED DECENT INSTABILITY AHEAD OF THE
CLUSTER OF STORMS, EXPLAINING WHY THEY WERE ABLE TO MAINTAIN
THEMSELVES A GOOD DEAL AFTER SUNSET. THE SOUNDING ALSO SHOWED LOW-
LEVEL EASTERLY FLOW BEGINNING TO TAKE HOLD AS INDICATED BY MODELS.
WATER VAPOR IMAGERY SHOWS SLOW MID-LEVEL DRYING WORKING IN FROM
THE WEST, BUT 500MB TROUGH AXIS IS STILL WEST OF THE PENINSULA.
THINK THAT THE NAM-12KM AND LOCAL WRF-NMM RUN SEEM REASONABLE IN
GENERATING ISOLATED SHOWERS ACROSS THE EAST COAST METRO AREAS
OVERNIGHT WITH E/NE FLOW TAKING OVER IN THE LOW LEVELS COUPLED
WITH SOME WEAK LIFT AS THE TROUGH AXIS PASSES THROUGH...AND HAVE
INDICATED JUST A SLIGHT CHANCE OF SHOWERS HERE IN THE FCST.
OTHERWISE...A SLOW CLEARING TREND WILL CONTINUE FROM NW TO
SE ACROSS THE INTERIOR AND WESTERN CWA WITH MANY AREAS BECOMING
PARTLY CLOUDY OR LESS BY MORNING. WHERE THE STORMS REALLY GOT
GOING OVER INTERIOR COLLIER AND INLAND BROWARD/MIAMI-DADE
COUNTIES...WILL INTRODUCE PATCHY FOG AS WINDS GO CALM AND SKIES
CLEAR. THINK FOG CHANCES ARE MINIMAL AT BEST ACROSS GLADES AND
HENDRY AS WELL AS IN THE NAPLES AREA WHERE THEY DID NOT GET MUCH
RAIN THIS EVENING AND DEWPOINTS SHOULD CONTINUE A SLOW FALL ALONG
WITH TEMPS TONIGHT AS DRIER AIR WORKS IN FROM THE NORTH.

&&

.AVIATION...
SLGT CHC OF A FEW SHRA OVERNIGHT AT THE BROWARD AND MIAMI-DADE
TERMINALS BUT NOT ENOUGH CHANCE TO MENTION IN THE TAFS AT THIS
TIME. VFR CONDITIONS SHOULD PREVAIL WITH A GRADUAL DECREASE IN
CLOUD COVER OVERNIGHT AND LIGHT NE WINDS.

UPDATE/AVIATION: STRASSBERG

&&

.PREV DISCUSSION... /ISSUED 814 PM EDT TUE APR 29 2008/

UPDATE...
ISSUED A QUICK UPDATE TO THE ZONE AND GRIDDED FORECAST THIS
EVENING TO ACCOUNT FOR LATEST TRENDS. WEST COAST SEA BREEZE PUSHED
ABOUT HALF WAY ACROSS THE PENINSULA...AND CONVERGED WITH
DEVELOPING NE SYNOPTIC FLOW N OF WEAK SFC FRONT TO PRODUCE
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. GREATEST
CONCENTRATION WILL BE ACROSS INLAND BROWARD/MIAMI-DADE...MOVING
INTO WESTERN SECTIONS OF THE METRO ZONES...SO HAVE PLACED HIGHEST
POPS HERE AND CONTINUED THUNDER THREAT A FEW MORE HOURS. STRONGEST
STORM RIGHT NOW IS OVER NW MIAMI-DADE MOVING SOUTHEAST ALONG THE
CONVERGENCE ZONE...AND HAS BEEN INTENSIFYING THE LAST FEW VOLUME
SCANS AND WILL NEED TO BE MONITORED. OTHERWISE WITH DAYTIME
HEATING...CONVECTION SHOULD SLOWLY WANE THROUGH MIDNIGHT. THIS IS
ALREADY REFLECTED WITH LOW POPS AFTER MIDNIGHT...BUT WILL LIKELY
ISSUE ANOTHER UPDATE LATER AS TRENDS/CONDITIONS WARRANT.

AVIATION...
VCSH SHRA WITH A SLIGHT CHANCE A TSRA WILL MAKE IT INTO THE
KMIA/KTMB TERMINALS UNTIL 02Z...THEN A GRADUAL CLEARING TREND WITH
MOSTLY HIGH CLOUDS OVERNIGHT THEREAFTER.

UPDATE/AVIATION: STRASSBERG

PREV DISCUSSION... /ISSUED 259 PM EDT TUE APR 29 2008/

DISCUSSION...WEAK AND DIFFUSE COLD FRONT ROUGHLY FROM A WEST PALM
BEACH TO A NAPLES LINE MOVING SOUTH. SHOWERS ARE TRYING TO DEVELOP
IN ADVANCE OF THIS FRONT. HAVE LOWERED POPS A BIT FOR THE REST OF
THIS AFTERNOON. BUT AFTER TONIGHT, EXPECT CONDITIONS TOO DRY FOR
ANY RAIN, EXCEPT FOR A SLIGHT CHC OF RW SUN AFTN. AFTER THE FRONT
CLEARS SOUTH FLORIDA, SFC HIGH PRESSURE RIDGING WILL SLIDE OFF THE
SOUTHEAST U.S. COAST WEDNESDAY AFTN AND THEN MOVE TO 30N 70W AND
PARK THERE BY FRIDAY. A COLD FRONT WILL TRY TO MOVE INTO THE AREA
THIS WEEKEND, THAT IS WHY THERE IS A CHC FOR SHOWERS SUNDAY. WITH
THE DRIER CONDITIONS, EXPECT INLAND TEMPS TO BE QUITE WARM DESPITE
THE COLD FRONT PASSAGE. THE MAIN AFFECTS WITH THIS FRONT ARE A
WIND SHIFT AND DRIER AIR.

AVIATION...A WEAK COLD FRONT WILL CONTINUE TO MOVE THROUGH SOUTH
FLORIDA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE, MAINLY ACROSS THE EAST COAST SITES, INTO THE EARLY
EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED... HOWEVER
MVFR, OR POSSIBLY LOWER, CIGS/VSBY POSSIBLE WITH ANY CONVECTIVE
ACTIVITY. BEYOND THE FROPA CONDITIONS ARE EXPECTED TO IMPROVE AS A
DRIER AIRMASS MOVES IN. WINDS ARE ALSO EXPECTED TO BECOME MORE
NORTHEAST THROUGH TIME AS HIGH PRESSURE MOVES ACROSS THE
SOUTHEASTERN STATES, BUT SPEEDS ARE EXPECTED TO GENERALLY REMAIN
AROUND 10KTS OR LESS.

MARINE...WINDS WILL START OUT GENERALLY NORTHEAST AT 15 KNOTS WHICH
WILL BUILD THE SEAS TO 7 FEET IN THE GULF STREAM WEDNESDAY AND WEDNESDAY
NIGHT. A SCA MAY BE NEEDED BY WEDNESDAY. THEN WINDS WILL BE MORE
EAST AND ONLY 10 TO 15 KNOTS AREA-WIDE SO SEAS WILL SUBSIDE TO 4
FEET BY LATER THURSDAY.

FIRE WEATHER...WITH TEMPS REMAINING QUITE WARM AND WITH LOWER DEW
POINTS, MINIMUM RHS WILL BE VERY CLOSE TO CRITERIA NEXT 2 DAYS
OVER THE NORTHWEST INTERIOR. ATTM, AM FCSTG MINIMUMS AT OR JUST
BELOW 35 PERCENT FOR ABOUT 3 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  66  81  67  81 / 10 10 -  -
FORT LAUDERDALE  73  82  70  82 / 20 10 -  -
MIAMI            70  82  68  82 / 20 10 -  -
NAPLES           65  85  63  86 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Apr 29, 10:40 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1040 PM EDT TUE APR 29 2008

FLZ063-066>075-168-172>174-301445-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1040 PM EDT TUE APR 29 2008

...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THERE WILL BE A SLIGHT CHANCE OF A THUNDERSTORM OR
TWO ACROSS THE ATLANTIC WATERS OVERNIGHT, WITH OCCASIONAL
LIGHTNING BEING THE BIGGEST THREAT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTH WINDS IN THE 15 TO 20 KNOT RANGE WILL DEVELOP ACROSS THE
LOCAL WATERS LATE TONIGHT WITH SEAS POSSIBLY BUILDING UP TO 7 FEET
ON WEDNESDAY. AS WINDS SHIFT TO THE EAST ON THURSDAY, THE SEAS WILL
SUBSIDE BUT THE THREAT FOR RIP CURRENTS WILL INCREASE ONCE AGAIN
AT THE ATLANTIC COAST BEACHES AND CONTINUE THROUGH THE END OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:19 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Apr 29, 9:39 PM EDTSpecial Marine WarningMFL96 min
Apr 30, 4:04 PM EDTFire Weather WatchMFLCollier12 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.